MAUDE Adverse Event Report: CLARE DISCRETE MFG IO ACCESS SARS COV-2-IGM ASSAY; IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS

CLARE DISCRETE MFG IO ACCESS SARS COV-2-IGM ASSAY; IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS
Catalog Number C58957
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Full patient identifier is case-(b)(6).The access sars-cov-2 igm reagent was not returned for evaluation.No hardware errors, flags or other assay issues were reported in conjunction with this event.Calibration and system verifications met specifications at the time of the event.Although the customer's low quality control was reported to be out, recalibration resolved the issue.There insufficient evidence to reasonably suggest a malfunction.In conclusion, the cause of this event cannot be determined with the available information.
 
Event or Problem Description
On (b)(6) 2020 the customer reported erroneous non-reactive covid (sars-cov-2 igm assay, part number c58957 and lot number 971230) results for seven patients were generated on the customer's refurbished access2 immunoassay analyzer (part number 386220 and serial number (b)(4)).The customer did not indicate whether the non-reactive covid results were reported out of the laboratory.The customer did not report a change to patient treatment or management for any of the patients in conjunction with the event.There were no hardware errors or other assay issues reported in conjunction with this event.System performance indicators such as system check, calibration and level 2 quality control (qc) were passing within specifications at the time of the event.The customer's level 1 qc was out of specifications high but recovered within specifications when the system was recalibrated.There were no issues with sample integrity reported by the customer.Customer did not provide sample information such as sample tube manufacturer, centrifugation, handling or other sample processing information.

Brand Name
ACCESS SARS COV-2-IGM ASSAY
Common Device Name
IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS
Manufacturer (Section D)
CLARE DISCRETE MFG IO
lismeehan
o'callaghans mills
EI 
MDR Report Key10786521
Report Number9680746-2020-00045
Device Sequence Number3645373
Product Code QKO
UDI-Device Identifier15099590738617
UDI-Public(01)15099590738617(17)210213(11)200817(10)971230
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/13/2021
Device Catalogue NumberC58957
Device Lot Number971230
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2020
Initial Report FDA Received Date11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1